Skip to Main content Skip to Navigation
Journal articles

Interval Observers for Discrete-time Systems

Document type :
Journal articles
Complete list of metadata
Contributor : Frederic Mazenc Connect in order to contact the contributor
Submitted on : Thursday, November 27, 2014 - 2:44:05 PM
Last modification on : Thursday, November 18, 2021 - 3:48:10 AM

Links full text



Frédéric Mazenc, Thach Dinh, Silviu-Iulian Niculescu. Interval Observers for Discrete-time Systems. International Journal of Robust and Nonlinear Control, Wiley, 2014, 24 (17), pp.2867-2890. ⟨10.1002/rnc.3030⟩. ⟨hal-01088147⟩



Les métriques sont temporairement indisponibles